MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK W/CORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US 4.5 HEALIX ADVANCE PEEK W/CORD; SCREW, FIXATION, BONE
Catalog Number 222303
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
Report 1 of 2 for (b)(4).It was reported that during a rotator cuff repair surgery, it was observed that a 4.5 healix advance peek w/cord device anchor was broken off and all the broken parts were removed.According to the reporter, a 5.5 healix advance kntlss br device anchor was also broken off and all the broken parts were removed.Another devices was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once the device has been evaluated, a supplemental medwatch report will be sent accordingly.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: device history review: there was no non conformance regarding this lot the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the device comes in used condition.The device's shaft has no structural anomalies.The anchor was found broken in half.The broken fragment was not returned.The overall complaint was confirmed as the observed condition of the 4.5 healix advance peek w/cord would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.As per ifu-100191 axial misalignment or levering with the anchor upon insertion may result in anchor fracture.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
4.5 HEALIX ADVANCE PEEK W/CORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22931935
Report Number1221934-2025-03315
Device Sequence Number10294597
Product Code HWC
UDI-Device Identifier10886705021390
UDI-Public(01)10886705021390(10)1023A5(17)270630
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222303
Device Lot Number1023A5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/24/2025
Supplement Date Received by Manufacturer09/11/2025
09/18/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/15/2025
09/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown